# SDR UALA2012062903406

- Difficulty date: June 23, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 63,837 hours, 22,662 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Bonding Strap
- Condition: Chafed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND BONDING WIRE ARCING AT GAMA-CUPPING ON LEFT CENTER FUEL PUMP, INSIDE OF CENTER FUEL TANK.  REPLACED BONDING WIRE.  WIRE WAS CHAFING NOT ARCING.
